Two-dimensional shape retrieval using the distribution of extrema of Laplacian eigenfunctions. Niu, D., Bremer, P., Lindstrom, P., Hamann, B., Zhou, Y., & Zhang, C. The Visual Computer, 33(5):607-624, 2017.
Two-dimensional shape retrieval using the distribution of extrema of Laplacian eigenfunctions. [link]Link  Two-dimensional shape retrieval using the distribution of extrema of Laplacian eigenfunctions. [link]Paper  bibtex   
@article{journals/vc/NiuBLHZZ17,
  author = {Niu, Dongmei and Bremer, Peer-Timo and Lindstrom, Peter and Hamann, Bernd and Zhou, Yuanfeng and Zhang, Caiming},
  ee = {http://dx.doi.org/10.1007/s00371-016-1211-6},
  interhash = {965dfacbb78faa99f84b044103657c1b},
  intrahash = {92a67629b900a0bd8ba1f15fe474e4d4},
  journal = {The Visual Computer},
  number = 5,
  pages = {607-624},
  title = {Two-dimensional shape retrieval using the distribution of extrema of Laplacian eigenfunctions.},
  url = {http://dblp.uni-trier.de/db/journals/vc/vc33.html#NiuBLHZZ17},
  volume = 33,
  year = 2017
}
Downloads: 0